# SDR ASOA06079

- Difficulty date: December 31, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Engine: Ge CF348C1
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND AT FS 280. MAINTENANCE REPAIRED THE CORRODION AT FS 280 BY INSTALLING NEW WEBS IAW SRM.  (K)
